MAUDE Adverse Event Report: DEPUY SPINE INC MIS TI CFX FEN POLY 6X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

DEPUY SPINE INC MIS TI CFX FEN POLY 6X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Catalog Number 186727650
Medical Device Problem Codes Device Slipped (1584); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Metal Related Pathology (4530)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in austria as follows: it was reported on (b)(6) 2023, of a questionable metalosis of a cfx screw that has to be removed.The screws have been removed because it turned out that they were loose.Initially, the surgery was necessary to extend the construct due to degeneration at the adjacent level.During the removal of the screw, it seemed like there could be metalosis.The customer wanted us to investigate if metalosis was evident or could be excluded.There was no surgical delay.The procedure was successfully completed.No fragments were generated.There were no patient outcomes or consequences.This report is for one (1) (b)(4).This is report 1 of 2 for complaint mis ti cfx fen poly 6x50.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional product code: mni.D9: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This complaint involves one mis ti cfx fen poly 6x50.This is report 1 of 2 for (b)(4).

Brand Name
MIS TI CFX FEN POLY 6X50
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17799013
Report Number1526439-2023-01788
Device Sequence Number15266379
Product Code PML
UDI-Device Identifier10705034282572
UDI-Public(01)10705034282572
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186727650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SINGLE-INNER SETSCREW.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale